# SDR SWAA2023100506297

- Difficulty date: October 1, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 52,199 hours, 31,457 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: UNKNOWN
- Condition: Shorted
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE R SIDE(R2) WINDOW OVERHEAT LGT ILLUMINATED. SMELLED LIKE BURNING ELECTRICAL WIRE. DID NOT TURN SWITCH BACK ON.SMELL STOPPED WITH SWITCH OFF COND INSP BEING ACCOMPLISHED ON NEXT LOG PAGE PER LAX MX<[01] OK TO CONT PER MEL 30-11-02 SP1. AUTH #159270 REF L/P 2515292 FOR CONDITIONAL INSP OF BURNING SMELL;[02] R&RED R-2 SLIDING WINDOW PER MT# 756-12-03. OPS CK GOOD.
